Alert archive / Oklahoma / Tornado Warnings in 2011
Tornado Warning 43, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 24, 2011, 3:42 PM CDT for Blaine County, Kingfisher County, Major County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 3:42 PM CDT (20:42 UTC)
- Expired
- May 24, 2011, 4:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Kingfisher County, OK, Major County, OK
The radar
The Vance AFB radar (KVNX), 74 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:47 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -401 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
650
WFUS54 KOUN 242042
TOROUN
OKC011-073-093-242130-
/O.NEW.KOUN.TO.W.0043.110524T2042Z-110524T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
NORTHERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
EXTREME SOUTHEASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 430 PM CDT
* AT 342 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST OF
WATONGA...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE HITCHCOCK...LACEY...LOYAL...OKEENE
AND WATONGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3622 9811 3620 9810 3617 9810 3617 9806
3609 9795 3574 9839 3581 9858 3610 9842
TIME...MOT...LOC 2042Z 219DEG 33KT 3582 9844
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 24, 2:18 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 24, 2:18 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
218 PM CDT TUE MAY 24 2011
.DISCUSSION...
STORM INITIATION HAS OCCURRED IN WESTERN OK...AHEAD OF A DRYLINE
WHERE THE MID LEVEL CAP IS WEAKEST. WE STILL EXPECT A BROKEN LINE
OF STRONG TO SEVERE THUNDERSTORMS TO FORM ALONG THE DRYLINE...THEN
MOVE EAST. A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR THE OUN CWA
EAST OF THE DRYLINE...AND IS VALID UNTIL 10 PM. THE SEVERE WEATHER
RISK IS EXPECTED TO DECLINE IN THE OUN CWA BY MIDNIGHT.
STRONG SOUTHWEST WINDS AND VERY DRY AIR SHOULD CONTINUE TO AFFECT
FAR WESTERN PORTIONS OF THE CWA INTO THIS EVENING...SO THE RED FLAG
WARNING WILL BE LEFT AS IS. FOR WEDNESDAY...THOUGH TEMPERATURES WILL
BE COOLER... MODERATE NORTHWEST WINDS AND DRY AIR MAY RESULT IN
MEETING RED FLAG CRITERIA AGAIN IN PORTIONS OF WESTERN NORTH TEXAS.
A RED FLAG WATCH WILL BE ISSUED FOR THESE AREAS WEDNESDAY AFTERNOON.
THOUGH IT SHOULD BE COOLER IN OK...MODERATE NORTHWEST WINDS WILL
ELEVATE WILDFIRE CONCERNS IN FAR WESTERN OK AS WELL.
THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY ESPECIALLY IN NORTHERN
OKLAHOMA... BUT SEVERE THUNDERSTORMS ARE UNLIKELY. RELATIVELY COOL
WEATHER IS EXPECTED ON WEDNESDAY AND THURSDAY...WITH THURSDAY
EXPECTED TO BE DRY.
NO CHANGES TO THE FORECAST HAVE BEEN MADE FROM FRIDAY ONWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 60 81 56 78 / 50 30 10 0
HOBART OK 57 80 52 78 / 10 10 10 0
WICHITA FALLS TX 60 88 58 84 / 20 10 10 0
GAGE OK 58 73 47 80 / 20 20 10 0
PONCA CITY OK 59 73 55 74 / 60 50 20 0
DURANT OK 67 84 58 78 / 60 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-009-014-
021-033-034-036.
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
088.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ083>085-087-088.
&&
02/03
TAYLORHazardous weather outlook, May 24, 12:07 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CDT TUE MAY 24 2011
OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1207 PM CDT TUE MAY 24 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF OKLAHOMA
AND PARTS OF WESTERN NORTH TEXAS.
LOCATION...
THE HIGH RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE
EXTENDING FROM ALVA...TO WEATHERFORD...TO WICHITA FALLS. THIS
INCLUDES THE CITIES OF ALVA...ENID...PONCA CITY...THE OKLAHOMA CITY
METRO...LAWTON...WICHITA FALLS...ARDMORE...ADA...AND DURANT.
WEST OF THE HIGH RISK...THERE IS STILL A RISK OF SEVERE STORMS... AS
FAR WEST AS WOODWARD...CLINTON...HOBART...FREDERICK...AND SEYMOUR.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT.
IMPACTS...
THE POTENTIAL EXISTS FOR VIOLENT TORNADOES...PRIMARILY IN THE HIGH
RISK AREA. DESTRUCTIVE HAIL...POSSIBLY LARGER THAN BASEBALLS...AND
DAMAGING STRAIGHT LINE WIND WILL ALSO BE POSSIBLE IN THE RISK AREAS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT...AND ALL EMERGENCY
RESPONSE AGENCIES ARE ENCOURAGED TO MAINTAIN A HIGH STATE OF
READINESS THROUGHOUT THE DAY AND EVENING. THE PUBLIC SHOULD REVIEW
SEVERE WEATHER SAFETY PLANS AND BE PREPARED TO TAKE ACTION.
DISCUSSION...
A VERY STRONG UPPER-LEVEL STORM SYSTEM WILL MOVE QUICKLY OVER THE
REGION TODAY AND TONIGHT. WITH VERY MOIST AND UNSTABLE AIR AHEAD OF
THIS STORM...SIGNIFICANT SEVERE WEATHER IS EXPECTED. STORMS ARE
EXPECTED TO DEVELOP BY MID-AFTERNOON JUST WEST OF THE HIGH RISK
AREA...WITH STORM MOTIONS EASTERLY AT AROUND 30 MPH. WITH VERY
UNSTABLE CONDITIONS...AND STRONG WINDS AT ALL LEVELS OF THE
ATMOSPHERE...THE ENVIRONMENT WILL SUPPORT LONG-LIVED SUPERCELLS WITH
THE RISK FOR GIANT HAIL AND DAMAGING WINDS. TORNADOES WILL BE LIKELY
WITH THE MOST INTENSE STORMS...AND THE POTENTIAL WILL EXIST FOR ONE
OR MORE VIOLENT...LONG-TRACK TORNADOES IN THE HIGH RISK AREA.
THE RISK OF SEVERE WEATHER WILL CONTINUE WELL INTO THE NIGHT...BUT
SHOULD SHIFT INTO FAR EASTERN OKLAHOMA BY AROUND MIDNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HIGH WINDS...LOW HUMIDITY... AND WARM TEMPERATURES BEHIND THE DRY
LINE WILL LEAD TO EXTREME WILDFIRE DANGER FOR FAR WESTERN OKLAHOMA
AND ADJACENT PARTS OF NORTH TEXAS THIS AFTERNOON. A RED FLAG WARNING
IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS PRODUCT FOR
MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHERN
OKLAHOMA...BUT THE RISK OF SEVERE WEATHER WILL BE VERY LOW. THERE
ALSO WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN CENTRAL AND EASTERN
OKLAHOMA FRIDAY AND FRIDAY NIGHT. SOME SEVERE STORMS WILL BE
POSSIBLE.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM WEDNESDAY.In the hours before
Local storm report, May 24, 2:38 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL HOBART 35.03N 99.09W
05/24/2011 E1.25 INCH KIOWA OK AMATEUR RADIO
&&
BAIN/FMLocal storm report, May 24, 2:50 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL HOBART 35.03N 99.09W
05/24/2011 E1.75 INCH KIOWA OK PUBLIC
&&
BAIN/FMLocal storm report, May 24, 3:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
329 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TORNADO 2 N CANTON 36.08N 98.59W
05/24/2011 BLAINE OK STORM CHASER
&&
FMLocal storm report, May 24, 3:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL 2 WSW EAKLY 35.30N 98.59W
05/24/2011 E1.75 INCH CADDO OK TRAINED SPOTTER
0333 PM HAIL 5 ESE FAY 35.79N 98.57W
05/24/2011 E3.00 INCH BLAINE OK TRAINED SPOTTER
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:04 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| May 23, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 57 min |
| May 23, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 53 min |
| May 23, 7:37 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 3 hr |
| May 23, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 31 min |
| May 23, 7:46 PM CDT | Special Weather Statement | OUN | Logan | 14 min |
| May 23, 8:03 PM CDT | Special Weather Statement | OUN | Logan | 27 min |
| May 23, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Kingfisher, Logan, Major | 63 min |
| May 23, 8:14 PM CDT | Special Weather Statement | OUN | Payne | 31 min |
| May 23, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 43 min |
| May 23, 8:34 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher, Logan, Oklahoma | 116 min |
| May 23, 8:48 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| May 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 46 min |
| May 23, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 48 min |
| May 23, 9:30 PM CDT | Special Weather Statement | OUN | Canadian | 15 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Dewey, Kingfisher | 62 min |
| May 23, 9:48 PM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| May 23, 9:54 PM CDT | Special Weather Statement | OUN | Lincoln | 51 min |
| May 23, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 59 min |
| May 23, 10:03 PM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 27 min |
| May 23, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 46 min |
| May 23, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 31 min |
| May 23, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 65 min |
| May 23, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 29 min |
| May 23, 11:10 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan | 3 hr |
| May 23, 11:17 PM CDT | Special Weather Statement | OUN | Logan | 43 min |
| May 23, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 37 min |
| May 24, 4:27 AM CDT | Red Flag Warning | OUN | Beckham, Ellis, Greer, Harmon, Harper, Jackson and 1 more | 18 hr |
| May 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 57 min |
| May 24, 2:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 59 min |
| May 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 65 min |
| May 24, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 63 min |
| May 24, 3:00 PM CDT | Tornado Warning | OUN | Blaine, Dewey, Major, Woods | 45 min |
| May 24, 3:06 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Custer | 39 min |
| May 24, 3:07 PM CDT | Tornado Warning | OUN | Caddo, Washita | 53 min |
| May 24, 3:15 PM CDT | Wind Advisory | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more | 6 hr |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 50 min |
| May 24, 3:40 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 42 min |
| May 24, 3:41 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Canadian | 49 min |
| May 24, 3:44 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, Logan, Oklahoma | 16 min |
| May 24, 3:49 PM CDT | Special Weather Statement | OUN | Caddo | 11 min |
| May 24, 4:00 PM CDT | Tornado Warning | OUN | Canadian | 45 min |
| May 24, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 24, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 56 min |
| May 24, 4:09 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 51 min |
| May 24, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 63 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 32 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady | 60 min |
| May 24, 4:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Lincoln, Logan, Noble, Payne | 55 min |
| May 24, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 35 min |
| May 24, 4:40 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 65 min |
| May 24, 4:42 PM CDT | Tornado Warning | OUN | Canadian, Grady, Oklahoma | 63 min |
| May 24, 4:50 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 40 min |
| May 24, 4:56 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| May 24, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 45 min |
| May 24, 5:03 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 24, 5:10 PM CDT | Tornado Warning | OUN | Grady, McClain | 50 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Stephens | 25 min |
| May 24, 5:23 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 37 min |
| May 24, 5:26 PM CDT | Tornado Warning | OUN | Stephens | 49 min |
| May 24, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Lincoln, Logan, Noble, Payne | 63 min |
| May 24, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 31 min |
| May 24, 5:33 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 57 min |
| May 24, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 60 min |
| May 24, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Garvin | 44 min |
| May 24, 5:48 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 42 min |
| May 24, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Love | 40 min |
| May 24, 5:53 PM CDT | Tornado Warning | OUN | Love | 52 min |
| May 24, 5:55 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 50 min |
| May 24, 5:55 PM CDT | Tornado Warning | OUN | Carter, Garvin, Stephens | 50 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 61 min |
| May 24, 6:21 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 54 min |
| May 24, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 52 min |
| May 24, 6:32 PM CDT | Tornado Warning | OUN | Carter, Johnston, Love, Marshall | 28 min |
| May 24, 6:36 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 39 min |
| May 24, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Payne, Pottawatomie | 57 min |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Love | 35 min |
| May 24, 6:51 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 39 min |
| May 24, 6:54 PM CDT | Tornado Warning | OUN | Love | 28 min |
| May 24, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Murray | 33 min |
Nearby
Tornado Warnings in Oklahoma, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.